Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2022 | Journal Article | LibreCat-ID: 31982
The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds
M. Cekić, B. Delarue, S. Dyatlov, G.P. Paternain, Inventiones Mathematicae 229 (2022) 303–394.
LibreCat | DOI

2021 | Journal Article | LibreCat-ID: 32016
Asymptotic expansion of generalized Witten integrals for Hamiltonian circle actions
B. Delarue, P. Ramacher, Journal of Symplectic Geometry 19 (2021) 1281–1337.
LibreCat | DOI

Filters and Search Terms




Filter Publications

Display / Sort

Export / Embed